# SDR SWAA2025111730043

- Difficulty date: October 30, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661CB HAS SEVERAL ELONGATED FASTENER HOLES.   PANEL 661CB WITH SEVERAL ELONGATED FASTENER HOLES WAS REPAIRED PER. SRM 51-70-04-2R-9.
